# SDR QMLA201602216009

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N64UP
- Make and model: Bolkms BK117B2
- Aircraft serial: 7143
- Aircraft time: 13,687 hours, 39,819 cycles
- Engine: Lyc LTS101*
- Engine time: 9,873 hours, 28,634 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Drain Valve
- Part number: 1176416901
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NURSE IN THE BACK THOUGHT SHE SMELLED FUEL FUMES.  LANDED AT NEAREST AVAILABLE SITE, AIRPORT, WITHOUT FURTHER INCIDENT..
